# SDR SWAA2025021796397

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 68,227 hours, 40,999 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDSHIELD CRACKED IN FLIGHT<[01] REMOVED AND REPLACED R1 WINDSHIELD AND R1 WHCU IAW AMM 56-11-11 AND AMM 30-41-11. AIRCRAFT RECERTIFED TO CAT III STATUS PER MT 734-00-03. VERIFICATION # 46207
